# SDR 4A2R2014121700001

- Difficulty date: December 17, 2014
- Submitted: December 17, 2014
- Operation: General aviation
- Aircraft: N412KB
- Make and model: Doug MD-11F
- Aircraft serial: 48412
- Aircraft time: 65,442 hours, 12,829 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION FOUND ON UPPER LEFT WING SKIN ARB7404, 4 LOCATIONS FOUND OUT OF LIMITS.
